# SDR FDEA201608102858

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 55,931 hours, 20,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300280A
- Part serial: 000037
- Condition: Dented
- Location: Le Slat
- Part time: 428,158 hours, 3,182 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 SLAT DENTED ON LEADING EDGE NOSE SKIN EXTERIOR AT MID SPAN. SLAT REPAIRED IAW SRM 57-43-01 FIG 201 REPAIR 1 REV 118.
